Title: Holomorphic functions associated with indeterminate rational moment problems
Authors: Bultheel, Adhemar ×
Hendriksen, Erik
Njåstad, Olav #
Issue Date: Aug-2015
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:284 pages:101-114
Conference: OrthoQuad 2014 Conference location:Puerto de la Cruz, Tenerife, Spain date:20-24 January 2014
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
preprint.pdfPreprint Accepted 197KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science